Vision blurred is found among people with Raynaud's phenomenon, especially for people who are female, 60+ old, take medication Cardizem and have Raynaud's phenomenon. We study 10 people who have Vision blurred and Raynaud's phenomenon from FDA and social media. Find out below who they are, other conditions they have and drugs they take.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Raynaud's phenomenon (discoloration of the fingers, toes, and occasionally other areas) can be treated by Nifedipine, Norvasc, Procardia xl, Amlodipine besylate, Procardia (latest reports from 3,253 Raynaud's phenomenon patients)
Vision blurred has been reported by people with breathing difficulty, diplopia, drowsiness, joint pain, dehydration (latest reports from 56,938 Vision blurred patients).
On Aug, 25, 2016
10 people who have Raynaud'S Phenomenon and Vision Blurred are studied.
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Hello, my name is Alexandra and I've been struggling for four years now with different symptom and pain sometimes daily. I have not been diagnosed yet, I have been getting different opinions, finally got an appointment to see a neurologist. I just want to join the group and hear what others say thank you
I have been on Januvia a little over a month. I noticed my vision seemed to be getting worse, so I went to my eye doctor, got new glasses and found out I needed cataract surgery. My vision improved drastically with the new glasses for one day, then they seemed to go haywire. I work in Accounting, and my vision impairing my work. I had this brain storm to see if Januvia could impair my vision, and sure enough, here I am. Does it improve over time, or do I need to find a new medication?
Someone at the doctor's office changed the amount I was being given of the Lisinopril from 40 mg., to 10 mg. After this I started falling. Doctor said it is not in the records who had changed the dose. Pharmacist said it was this change that increased the weakness in my arms and legs. Doctor ...
I am taking Nexium 40mg twice a day to cure a bleeding stomach ulcer. I put one drop of ganfort (Contains Timolol maleate) in my left eye to control glaucoma,my vision is now blurry, how to correct it?
I have been on Xanax for sixteen years, changed to klonopin been on this med. For fifteen days into end of first week started having join and bone pain, blurred vision, now some nausea, I want to come off these medication completely except the Crestor, I really need this to lower cholesterol and ...
I have been on Januvia a little over a month. I noticed my vision seemed to be getting worse, so I went to my eye doctor, got new glasses and found out I needed cataract surgery. My vision improved drastically with the new glasses for one day, then they seemed to go haywire. I work in ...
Hello, my name is Alexandra and I've been struggling for four years now with different symptom and pain sometimes daily. I have not been diagnosed yet, I have been getting different opinions, finally got an appointment to see a neurologist. I just want to join the group and hear what others say ...
Took Chantix almost 2 years ago & still suffer visual disturbances. Have gone for 5 exams & 4 different sets of eyeglasses in last 1 1/2 years. Primary, ENT and Neurologist & no one has figured it out or helped.
I have been taken Xyzal for allergy for several years. Two years ago, my perfect vision has turned blurry, near-sighted, I was told after seeing several eye specialists. They all said that my eyes were very dry; and I was thinking maybe this was what getting old is like, I am a forty-five ...
Hello. I was taking Astelin for 3 weeks...2 sprays per nostril twice a day. I started experiencing blurred vision about 1 week after starting. I have seen two eye doctors and now about to see a neuro-ophthalmologist. Has anyone's vision cleared up? Are you still taking Astelin?
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.